U.S. doctors online nowAsk doctors free
Australia
A 36-year-old male asked:

Have been using steroids, first fml now flarex (fluorometholone) for some months in left eye. my eyelid is now twitching a lot over last few days. definitely unrelated?

1 doctor answer4 doctors weighed in
Dr. Thomas Mcgowan
Specializes in Family Medicine
Eyelid: Steroids typically do not cause a muscle twitch, most likely related to stress. See your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 24, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.